Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 285, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Sep 5, 2011, 4:00 PM EDT for Echols County, Georgia; Hamilton County, Suwannee County, Florida. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 5, 2011, 4:00 PM EDT (20:00 UTC)
- Expired
- Sep 5, 2011, 4:45 PM EDT
- In force
- 45 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Hamilton County, FL, Suwannee County, FL, Echols County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 5, 4:06 PM EDT | TSTM WND DMG | 5 Nne Blue Springs, FL | TREES AND POWER LINES DOWN |
| Sep 5, 4:45 PM EDT | TSTM WND DMG | 9 Ese Mayday, GA | EMERGENCY MANAGER REPORTED A FEW TREES AND POWER LINES DOWN TO THE NORTHEAST OF STATENVILLE. TIME IS ESTIMATED AND BASED ON RADAR IMAGERY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.0 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2763 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 465 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 223 m²/s²
- 0-3 km storm-relative helicity
- 266 m²/s²
- Significant tornado parameter
- 2.6
- Supercell composite
- 17.8
The text
As transmitted, in the capitals the NWS used until 2016.
872
WUUS52 KJAX 052000
SVRJAX
FLC047-121-GAC101-052045-
/O.NEW.KJAX.SV.W.0285.110905T2000Z-110905T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
400 PM EDT MON SEP 5 2011
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ECHOLS COUNTY IN SOUTHEAST GEORGIA
NORTHWESTERN HAMILTON COUNTY IN NORTHERN FLORIDA
NORTHWESTERN SUWANNEE COUNTY IN NORTHERN FLORIDA
* UNTIL 445 PM EDT
* AT 359 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 13 MILES WEST OF SUWANNEE RIVER STATE
PARK TO 7 MILES SOUTHWEST OF SUWANNEE RIVER STATE PARK...AND MOVING
NORTHEAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SUWANNEE RIVER STATE PARK...JENNINGS...JASPER...STATENVILLE AND
MAYDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3063 8314 3078 8314 3086 8303 3087 8299
3080 8286 3060 8270 3047 8291 3034 8321
3040 8318 3042 8323 3046 8323 3047 8325
3063 8328 3063 8331
TIME...MOT...LOC 1959Z 235DEG 38KT 3047 8336 3034 8324
$$
SHASHY1 follow-up statement
953
WWUS52 KJAX 052021
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT MON SEP 5 2011
FLC047-121-GAC101-052045-
/O.CON.KJAX.SV.W.0285.000000T0000Z-110905T2045Z/
ECHOLS GA-HAMILTON FL-SUWANNEE FL-
421 PM EDT MON SEP 5 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR EXTREME NORTHERN SUWANNEE...NORTHERN HAMILTON AND ECHOLS
COUNTIES...
AT 421 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM JENNINGS TO WEST LAKE...OR ALONG A LINE EXTENDING FROM
JENNINGS TO 6 MILES SOUTHWEST OF JASPER...MOVING NORTHEAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
JASPER...STATENVILLE AND MAYDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3063 8314 3078 8314 3086 8303 3087 8299
3080 8286 3060 8270 3047 8291 3043 8302
3042 8323 3046 8323 3047 8325 3063 8328
TIME...MOT...LOC 2021Z 235DEG 38KT 3064 8311 3051 8300
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 2:38 PM EDT, 1 hour 22 minutes earlier.
Area forecast discussion, Sep 5, 2:38 PM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
238 PM EDT MON SEP 5 2011
...SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND
ISOLATED TORNADOES POSSIBLE THROUGH TUESDAY...
.SHORT TERM...NOW THROUGH THURSDAY...
REST OF THIS AFTERNOON...RIGHT ON CUE...NUMEROUS SHOWERS AND
THUNDERSTORMS BREAKING OUT ACROSS THE FORECAST AREA AND EXPECT
THEM TO OVERSPREAD ALL AREAS THROUGH SUNSET. TEMPS HAVE SOARED
INTO THE LOWER TO MID 90S WITH HEAT INDICES TOPPING THE CENTURY
MARK. ISOLATED STRONG TO SEVERE STORMS POSSIBLE OVER INLAND
SOUTHEAST GEORGIA AND THE SUWANNEE RIVER VALLEY WHERE HELICITY
VALUES ARE BETWEEN 100-200 M2/S2 AND CAPE VALUES AREA WIDE ARE IN
THE 2000-3000 J/KG RANGE. LAKE WIND ADVISORY CONDITIONS WILL
CONTINUE THROUGH SUNSET WITH GUSTY SOUTH WINDS UP TO 30 MPH.
TONIGHT...DIURNAL TSTM ACTIVITY WILL WIND DOWN A BIT AFTER SUNSET
WITH MAINLY SCATTERED COVERAGE OF SHOWERS/STORMS EXPECTED
OVERNIGHT. MAIN RAIN BAND FROM T.S. LEE REMNANT WILL BE JUST WEST
OF THE FORECAST AREA. A FEW STRONG/SEVERE STORMS WILL CONTINUE TO
PROPAGATE NORTHWARD OFF THE NORTHEAST GOMEX AND ALONG THE I-75
CORRIDOR TO CONTINUE THE SEVERE WEATHER THREAT OVERNIGHT. MUGGY
OVERNIGHT LOWS IN THE 75 TO 80 DEGREE RANGE AS SOUTH WINDS REMAIN
ELEVATED AT 10-15 MPH.
TUESDAY...VERY ACTIVE WEATHER DAY AS MAIN RAIN BAND FROM T.S. LEE
REMNANT WORKS ITS WAY THROUGH THE FORECAST AREA WITH NUMEROUS TO
WIDESPREAD SHOWERS AND THUNDERSTORMS. LOCALLY HEAVY RAINFALL AS
WELL AS ISOLATED STRONG TO SEVERE SUPERCELL THUNDERSTORMS WILL
CONTINUE TO BE POSSIBLE...ESPECIALLY DURING PEAK HEATING OF THE
AFTERNOON HOURS. BREEZY/WINDY SOUTHWEST WINDS OF 15-20G30MPH ARE
EXPECTED AND A LAKE WIND ADVISORY MAY BE REQUIRED ONCE AGAIN. MAX
TEMPS WILL BE A BIT COOLER THAN TODAY WITH MORE CLOUD COVER AND
HIGHER RAIN CHANCES IN THE UPPER 80S/LOWER 90S.
TUE NIGHT/WEDNESDAY...TRANSITION PERIOD AS TRAILING AXIS OF TROPICAL
MOISTURE SLOWLY PUSHES SOUTHEAST THROUGH THE FORECAST AREA AND
EXPECT RAINFALL ACTIVITY TO BECOME LESS INTENSE AND ONLY ISOLATED
ACROSS SOUTHEAST GEORGIA AND SCATTERED ACROSS NORTHEAST FLORIDA.
MIN TEMPS WILL FALL INTO THE 60S ACROSS SOUTHEAST GEORGIA AND
CLOSER TO 70 ACROSS NORTHEAST FLORIDA.
THURSDAY...FULL EFFECT OF DRY AIR SWEEPING AROUND THE BASE OF CUT-
OFF LOW OVER THE TENNESSEE VALLEY SHOULD BE FELT WITH HIGHS IN THE
UPPER 80S AND NO PCPN EXPECTED ACROSS SOUTHEAST GEORGIA AND ONLY
ISOLATED SHOWER/TSTM ACTIVITY ACROSS NORTHEAST FLORIDA.
.LONG TERM...FRIDAY THROUGH MONDAY...
FRIDAY...DRY AIR AROUND THE BASE OF THE TROF SHOULD KEEP AREA PCPN
FREE WITH NEAR NORMAL HIGHS IN THE UPPER 80S.
SATURDAY...SOME LIMITED MOISTURE SEEPING NORTHWARD WILL ALLOW FOR
SLIGHT CHANCE OF DIURNAL SHOWER/TSTM ACTIVITY WITH HIGHS NEAR 90.
SUNDAY/MONDAY...DIFFS IN 12Z GFS OPERATIONAL RUN AND ENSEMBLE RUNS
SHOWS A BIT OF UNCERTAINTY THIS FAR OUT AS SOME MOISTURE RETURN IS
LIKELY FROM THE SOUTH BUT HOW MUCH IS THE QUESTION. FOR NOW HAVE
CAPPED POPS AT 30%...BUT CONFIDENCE IS LOW-MODERATE AT BEST.
&&
.AVIATION...SHOWERS AND THUNDERSTORMS WILL RACE NE ACROSS THE AREA
INTO TONIGHT AFFECTING TAF SITES. MOSTLY VFR WITH TEMPO IFR
CONDITIONS IN SHOWER ACTIVITY. SOUTH WINDS WILL GUSTS TO NEAR 25
KNOTS THIS AFTERNOON AND AGAIN ON TUESDAY. CIGS AND VSBYS SHOULD
LOWER TO MVFR/IFR EARLY TUESDAY AS RAIN COVERAGE INCREASES.
&&
.MARINE...SOUTHERLY WINDS 15 TO 20 KNOTS OBSERVED OVER THE WATERS
WITH SEAS UP TO 5 FEET OFFSHORE TODAY. LONG PERIOD SWELLS ARRIVING
FROM KATIA WITH PERIODS UP TO 15 SECONDS. HAVE ADDED SCA HEADLINE
TO NEAR SHORE ZONES FOR LATE TONIGHT AND TUESDAY AS CONDITIONS WILL
BE AT LEAST MARGINAL NEARSHORE. WINDS WILL DECREASE STARTING TUESDAY
NIGHT BUT SEAS WILL STAY ELEVATED THROUGH THE WEEK DUE TO SWELLS
FROM HURRICANE KATIA.
RIP CURRENTS: MODERATE RISK TO CONTINUE FOR SEVERAL DAYS DUE TO
PERSISTENT EASTERLY SWELLS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 75 87 60 83 / 40 60 20 10
SSI 78 89 67 83 / 40 70 50 20
JAX 75 91 67 86 / 30 70 50 30
SGJ 77 93 74 89 / 30 70 60 40
GNV 75 89 69 86 / 40 80 50 30
OCF 74 89 70 86 / 40 80 50 40
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-
ST JOHNS-SUWANNEE-UNION.
GA...LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
DAVIS-PIERCE-WARE-WAYNE.
AM...SMALL CRAFT ADVISORY UNTIL 9 PM EDT TUESDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 3 AM TO 4 PM EDT TUESDAY FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH
TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
FL OUT 20 NM.
&&
HESS/ZIBURA/PRESNALLHazardous weather outlook, Sep 5, 5:46 AM EDT, 10 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 546 AM EDT MON SEP 5 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-061000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 546 AM EDT MON SEP 5 2011 ...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES... ...ISOLATED STRONG TO SEVERE STORMS POSSIBLE TONIGHT AND TOMORROW... THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS FAR WESTERN PORTIONS OF THE AREA THROUGH TONIGHT. A FEW OF THESE STORMS MAY BECOME STRONG TO SEVERE WITH DAMAGING WINDS. ISOLATED TORNADOES ARE ALSO POSSIBLE. ELSEWHERE...SCATTERED SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS ARE POSSIBLE. MODERATE RISK OF RIP CURRENTS TODAY AT AREA BEACHES DUE TO BUILDING EASTERLY SWELLS. A LAKE WIND ADVISORY IS IN EFFECT FOR SUSTAINED WINDS OF 15 TO 20 MPH AND GUSTS UP TO AROUND 30 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NUMEROUS THUNDERSTORMS ARE EXPECTED ON TUESDAY. SOME OF THESE STORMS WILL BE CAPABLE OF DAMAGING STRAIGHT LINE WINDS AND ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL CAN BE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED LATER TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JDS
In the hours before
Special weather statement, Sep 5, 3:13 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
313 PM EDT MON SEP 5 2011
FLZ024-025-051940-
DUVAL-NASSAU-
313 PM EDT MON SEP 5 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN DUVAL
AND EASTERN NASSAU COUNTIES FOR STRONG WINDS VALID UNTIL 340 PM
EDT...
AT 313 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST
OF ST. MARYS TO 4 MILES WEST OF TALBOT ISLAND TO SAN PABLO...MOVING
NORTHEAST AT 30 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND YULEE...SAN PABLO...JACKSONVILLE BEACH...FORT
CAROLINE...NEPTUNE BEACH...MAYPORT...ST. MARYS...TALBOT ISLAND...
LITTLE TALBOT ISLAND AND AMELIA CITY THROUGH 340 PM EDT. GUSTY WINDS
OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3025 8143 3016 8144 3013 8145 3042 8153
3075 8168 3072 8161 3073 8160 3072 8160
3071 8153 3073 8149 3071 8147 3070 8142
3051 8144 3048 8140 3026 8137
TIME...MOT...LOC 1913Z 213DEG 26KT 3076 8159 3049 8147
3030 8142
SHASHYSpecial weather statement, Sep 5, 3:19 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
319 PM EDT MON SEP 5 2011
GAZ153-154-166-051945-
COASTAL CAMDEN-COASTAL GLYNN-INLAND GLYNN-
319 PM EDT MON SEP 5 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CAMDEN
AND EASTERN GLYNN COUNTIES FOR STRONG WINDS VALID UNTIL 345 PM EDT...
AT 319 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
SHOWERS AND THUNDERSTORMS CENTERED 4 MILES WEST OF KINGS BAY
BASE...MOVING NORTH AT 40 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND KINGSLAND...KINGS BAY BASE...HARRIETTS
BLUFF...DOVER BLUFF...ST. SIMONS...SEA ISLAND...JEKYLL
ISLAND...GLYNN HAVEN...DOCK JUNCTION AND COUNTRY CLUB ESTATES
THROUGH 345 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3113 8137 3112 8138 3100 8141 3101 8144
3098 8148 3097 8145 3095 8143 3074 8151
3075 8169 3109 8160 3112 8161 3136 8155
3129 8131
TIME...MOT...LOC 1919Z 199DEG 33KT 3081 8157
ZIBURASpecial weather statement, Sep 5, 3:21 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 321 PM EDT MON SEP 5 2011 FLZ037-040-052000- MARION-PUTNAM- 321 PM EDT MON SEP 5 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL PUTNAM AND EASTERN MARION COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT... AT 321 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 3 MILES SOUTH OF LYNNE...MOVING NORTH AT 25 MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND SILVER SPRINGS SHORES...MOSS BLUFF...LYNNE...JUNIPER SPRINGS... BURBANK...FORT MCCOY...SALT SPRINGS...ORANGE SPRINGS...JOHNSON AND HOG VALLEY THROUGH 400 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2960 8199 2956 8169 2905 8172 2908 8203 TIME...MOT...LOC 1921Z 190DEG 22KT 2919 8191 SHASHY
Special weather statement, Sep 5, 3:30 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
330 PM EDT MON SEP 5 2011
FLZ025-032-033-052015-
CLAY-DUVAL-ST. JOHNS-
330 PM EDT MON SEP 5 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY...
NORTHERN ST. JOHNS AND SOUTHEASTERN DUVAL COUNTIES FOR STRONG WINDS
VALID UNTIL 415 PM EDT...
AT 330 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER PICOLATA...OR 13 MILES SOUTH OF
FRUIT COVE...MOVING NORTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM
WILL AFFECT AREAS AROUND PICOLATA...GREEN COVE SPRINGS...
BAKERSVILLE...SWITZERLAND...FRUIT COVE...DURBIN...BAYARD...GUANA
RIVER STATE PARK...SAWGRASS AND PALM VALLEY THROUGH 415 PM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2980 8154 2995 8174 3040 8141 3034 8138
3025 8137 3006 8132
TIME...MOT...LOC 1930Z 211DEG 27KT 2994 8156
SHASHYSpecial weather statement, Sep 5, 3:33 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
333 PM EDT MON SEP 5 2011
GAZ136-153-052015-
INLAND GLYNN-WAYNE-
333 PM EDT MON SEP 5 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE AND
NORTHERN GLYNN COUNTIES FOR STRONG WINDS VALID UNTIL 415 PM EDT...
AT 333 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
SHOWERS AND THUNDERSTORMS CENTERED 9 MILES SOUTHWEST OF EVERETT...OR
13 MILES NORTHWEST OF DOCK JUNCTION...MOVING NORTH AT 40 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND EVERETT...MOUNT
PLEASANT...GARDI AND DOCTORTOWN THROUGH 415 PM EDT. GUSTY WINDS OF 40
TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3161 8175 3147 8162 3145 8163 3137 8155
3127 8160 3163 8213 3165 8213 3181 8205
TIME...MOT...LOC 1933Z 201DEG 33KT 3129 8172
ZIBURASpecial weather statement, Sep 5, 3:49 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
349 PM EDT MON SEP 5 2011
GAZ153-154-166-052015-
COASTAL CAMDEN-COASTAL GLYNN-INLAND GLYNN-
349 PM EDT MON SEP 5 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
CAMDEN AND EASTERN GLYNN COUNTIES FOR STRONG WINDS VALID UNTIL 415 PM
EDT...
AT 349 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
SHOWERS AND THUNDERSTORMS CENTERED 6 MILES WEST OF JEKYLL
ISLAND...MOVING NORTH AT 40 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND JEKYLL ISLAND...BRUNSWICK...ST.
SIMONS...GLYNN HAVEN...DOCK JUNCTION...COUNTRY CLUB ESTATES...SEA
ISLAND AND BOYS ESTATE THROUGH 415 PM EDT. GUSTY WINDS OF 40 TO 50
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3113 8137 3112 8138 3109 8139 3100 8143
3101 8144 3098 8148 3097 8144 3094 8145
3114 8163 3137 8156 3126 8131
TIME...MOT...LOC 1949Z 201DEG 34KT 3109 8149
ZIBURAThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 4:02 AM EDT | Lake Wind Advisory | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 16 hr |
| Sep 5, 2:52 PM EDT | Special Weather Statement | JAX | Brantley | 53 min |
| Sep 5, 3:08 PM EDT | Special Weather Statement | JAX | Coffee, Jeff Davis | 67 min |
| Sep 5, 3:19 PM EDT | Special Weather Statement | JAX | Camden, Glynn | 26 min |
| Sep 5, 3:33 PM EDT | Special Weather Statement | JAX | Wayne | 42 min |
| Sep 5, 3:49 PM EDT | Special Weather Statement | JAX | Glynn | 26 min |
| Sep 5, 4:20 PM EDT | Special Weather Statement | JAX | Atkinson, Coffee | 40 min |
| Sep 5, 4:37 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Clinch, Echols | 23 min |
| Sep 5, 4:59 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Clinch, Ware | 31 min |
| Sep 5, 5:23 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Atkinson, Bacon, Coffee, Jeff Davis, Ware | 52 min |
| Sep 5, 5:41 PM EDT | Tornado Warning | JAX | Echols | 34 min |
| Sep 5, 6:14 PM EDT | Tornado Warning | JAX | Clinch, Echols | 31 min |
| Sep 5, 6:18 PM EDT | Special Weather Statement | JAX | Clinch | 27 min |
| Sep 5, 7:59 PM EDT | Severe Thunderstorm Warning | JAX | Clinch, Echols | 46 min |
| Sep 4, 10:14 PM EDT | Special Weather Statement | JAX | Gilchrist | 46 min |
| Sep 4, 11:03 PM EDT | Special Weather Statement | JAX | Columbia, Suwannee, Union | 27 min |
| Sep 5, 3:13 PM EDT | Special Weather Statement | JAX | Duval | 27 min |
| Sep 5, 3:16 PM EDT | Special Marine Warning | JAX | 59 min | |
| Sep 5, 3:21 PM EDT | Special Weather Statement | JAX | Marion | 39 min |
| Sep 5, 3:30 PM EDT | Special Weather Statement | JAX | Saint Johns | 45 min |
| Sep 5, 4:16 PM EDT | Special Weather Statement | JAX | Putnam | 44 min |
| Sep 5, 4:18 PM EDT | Special Marine Warning | JAX | 27 min | |
| Sep 5, 4:38 PM EDT | Special Marine Warning | JAX | 82 min | |
| Sep 5, 4:52 PM EDT | Special Weather Statement | JAX | Alachua, Baker, Columbia, Union | 38 min |
| Sep 5, 5:17 PM EDT | Special Weather Statement | JAX | Columbia, Hamilton, Suwannee | 43 min |
| Sep 5, 5:27 PM EDT | Special Weather Statement | JAX | Baker | 48 min |
| Sep 5, 5:34 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 41 min |
| Sep 5, 5:58 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Columbia, Gilchrist, Suwannee, Union | 47 min |
| Sep 5, 6:20 PM EDT | Special Weather Statement | JAX | Baker | 40 min |
| Sep 5, 6:42 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Baker, Bradford, Columbia, Union | 32 min |
| Sep 5, 7:05 PM EDT | Special Weather Statement | JAX | Marion | 40 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.